# SDR ALGA2012012400412

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: XATYA
- Make and model: Bell 412EP
- Aircraft serial: 36315
- Aircraft time: 6,050 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Race
- Part number: 204040270101
- Part serial: MB1806
- Condition: Corroded
- Location: Zone 200
- Component: Mast Assy, Bell
- Component part number: 412040366113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST BEARING RACE HAS PITTING CORROSION BEYOND LIMITS.
